# SDR UIEA2024050600337

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 1000 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1000 RBL 11" INTERCOSTAL LUG FITTING FASTENER HOLE CHAFING( CHAFING INTERCOSTAL LUG FITTING REPLACEMENT AS PER IAI DWG: 366-53-15-A2614 SHT.1 ISSUE J. NO FURTHER DEFECTS NOTED. )
